An adaptive WEM algorithm for solving elliptic boundary value problems in fairly general domains

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/59850

Show full item record


Title: An adaptive WEM algorithm for solving elliptic boundary value problems in fairly general domains
Author: Berrone, S.
Kozubek, Tomáš
Date issue: 2006
Citation: SIAM journal on scientific computing. 2006, vol. 28, issue 6, p. 2114-2138.
URI: http://hdl.handle.net/10084/59850
ISSN: 1064-8275
1095-7197
DOI: 10.1137/04062014X
URI: http://dx.doi.org/10.1137/04062014X
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics